# SDR CALA0500114

- Difficulty date: April 20, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 38,752 hours, 11,556 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32896265
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN REPORTED BURNING SMELL IN COCKPIT AND CABIN WITH RIGHT ENGINE BLEED OPEN.  REPLACED PNEUMATIC AIR CONTROL FAN VALVE PER AMM 36-11-16.
